# SDR AWXA200500745

- Difficulty date: June 25, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 67,786 hours, 28,848 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: FFG022AC
- Part serial: 2255816
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 38,103 hours, 14,673 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE SHUTDOWN, AT GATE, NR 1 ENGINE CONTINUED TO OPERATE FOR 20 SECONDS AFTER PLACING FUEL CONTROL TO SHUTOFF POSITION.  MAINTENANCE REMOVED AND REPLACED NR 1 FUEL FLOW GOVERNOR IAW AMERICA WEST AIRLINES (AWA) TASK CARD R5M73603 AND AWA TASK CARD F5M73601.  OPERATIONAL CHECKS WERE GOOD.  VENDOR REPORT REVEALS THE PRECISION SWITCH TO BE INOPERATIVE AND BEARING INOPERATIVE.  UNIT WAS OVERHAULED IAW CMM 73-21-02 REV. 5
